# SDR IPXA2023062693515

- Difficulty date: June 4, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: N6A67135
- Condition: Corroded
- Location: Cac Bilge Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* CAC COMP. BILGE AREA LONGERON 46L HAS CORROSION AT STA Y=6-75.REPAIRED CORRODED LONGERON 46L SECTION AT THE CAC COMP. BILGE AREA AT STA Y=6-75 IAW SRM 53-00-05 FIG 201 REPAIR 1. (MAJOR)
